MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; ILIAC LIMB

ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; ILIAC LIMB
Model Number TV-IL1414160-J
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes Failure of Implant (1924); Occlusion (1984)
Date of Event 07/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.
 
Event or Problem Description
The patient was initially treated with the ovation ix abdominal aortic aneurysm stent.Approximately nine (9) months post initial procedure in (b)(6) 2018, a limb occlusion was detected.The physician plans to reline with an ovation device and will continue to monitor the patient.There have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
A clinical evaluation of the reported event could not be completed due to a lack of receipt of relevant medical records and/or imaging; requests were made and an inadequate response was received.As such, event determination, off-label conditions, related patient harms, and patient disposition could not be independently assessed.The manufacturing lot review confirmed all devices met specifications prior to release.These types of events will be monitored and trended as part of the quality system.Correction: patient code - remove 1924.Conclusion code - remove 11.
 
Event or Problem Description
Additional information received confirming that the re-intervention planned for on (b)(6) 2018 was cancelled.Multiple attempts have been made to confirm if a secondary procedure was rescheduled or completed for the patient, but no response was received.This complaint will be updated if additional information is received at a later time.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR INC.)
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key8178626
Report Number3008011247-2018-00259
Device Sequence Number11095916
Product Code MIH
UDI-Device IdentifierM701TVIL1414160J1
UDI-Public+M701TVIL1414160J1/$$3200613FS04281724O
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/13/2020
Device Model NumberTV-IL1414160-J
Device Catalogue NumberTV-IL1414160-J
Device Lot NumberFS042817-24
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/21/2018
Supplement Date Received by Manufacturer11/21/2018
Initial Report FDA Received Date12/19/2018
Supplement Report FDA Received Date03/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX-ILIAC LIMB:FS082517-59; OVATION IX-MAIN BODY:FS050517-14; OVATION IX-ILIAC LIMB: (B)(4); OVATION IX-MAIN BODY: (B)(4)
Outcome Attributed to Adverse Event Other;
Patient Age59 YR